I take 100 mg twice a day I am trying to find out if it lessens the efficacy of it. Can any one help me?
I am on Yaz generic and 50mg of Topamax daily. My neurologist said in that low of a dose it would not effect it. But in higher doses of 300mg of more it does have the risks. I'm sorry I do not have the exact answer but this is my experience with it. I have been on it now for 2 years together and (knock wood) all is fine and working as it should. I do however take them 3 hrs apart. They said it could help with the absorbtion of the Yaz first.
A potential drug interaction definitely exists between Topamax and Yaz and the efficacy of Yaz may be reduced.
You should talk to your doctor, Yaz may not be right for you, or you may have to use an additional method of contraception such as condoms.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jul 2010 • 3 answers
Posted 23 Aug 2010 • 1 answer
Posted 1 Jul 2011 • 1 answer
Posted 5 Apr 2014 • 1 answer
Posted 22 Aug 2015 • 1 answer